Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Jan 6, 2013, 3:35 PM CST. It took effect at Jan 7, 2013, 6:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2013, 3:35 PM CST (21:35 UTC)
- In effect from
- Jan 7, 2013, 6:00 AM CST
- Expired
- Jan 7, 2013, 3:47 PM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
514 WHUS73 KGRB 062135 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CST SUN JAN 6 2013 ...GALE FORCE WINDS AND LARGE WAVES EXPECTED ON MONDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE AREA EARLY ON MONDAY...AS LOW PRESSURE CROSSES ONTARIO AND HIGH PRESSURE BUILDS OVER THE OHIO VALLEY. WINDS AND WAVES WILL INCREASE MONDAY MORNING...THEN SLOWLY SUBSIDE MONDAY NIGHT. LMZ521-522-541-070545- /O.CAN.KGRB.SC.Y.0002.000000T0000Z-130107T0100Z/ /O.NEW.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 335 PM CST SUN JAN 6 2013 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * ON THE LAKE...SOUTHWEST GALES TO 35 KTS ARE EXPECTED BY MID-DAY MONDAY. GUSTS TO AROUND 40 KTS ARE POSSIBLE. ON THE BAY...SOUTHWEST WIND WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS DURING THE MORNING HOURS. * WAVES WILL BUILD TO 6 TO 10 FT ON THE LAKE...AND TO 4 TO 7 FT ON THE BAY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-070545- /O.NEW.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 PM CST SUN JAN 6 2013 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. * SOUTHWEST GALES TO 35 KTS ARE EXPECTED BY MID-DAY. GUSTS TO AROUND 40 KTS ARE POSSIBLE. * WAVES WILL BUILD TO 6 TO 10 FT MONDAY MORNING IN THE LATE MORNING AND EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
4 follow-up statements
704 WHUS73 KGRB 070333 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 933 PM CST SUN JAN 6 2013 ...GALE FORCE WINDS AND LARGE WAVES EXPECTED ON MONDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE AREA EARLY ON MONDAY...AS LOW PRESSURE CROSSES ONTARIO AND HIGH PRESSURE BUILDS OVER THE OHIO VALLEY. WINDS AND WAVES WILL INCREASE MONDAY MORNING...THEN SLOWLY SUBSIDE MONDAY NIGHT. LMZ521-522-541>543-071145- /O.CON.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 933 PM CST SUN JAN 6 2013 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * SOUTHWEST GALES TO 35 KTS ARE EXPECTED BY MID-DAY MONDAY ON LAKE MICHIGAN. GUSTS TO AROUND 40 KTS ARE POSSIBLE. ON THE BAY... SOUTHWEST WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS DURING THE MORNING HOURS. * WAVES WILL BUILD TO 6 TO 10 FT ON THE LAKE...AND TO 4 TO 7 FT ON THE BAY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
863 WHUS73 KGRB 071008 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 408 AM CST MON JAN 7 2013 ...GALE FORCE WINDS AND LARGE WAVES EXPECTED TODAY...AND POSSIBLY AGAIN TUESDAY NIGHT... .A SERIES OF STORM SYSTEMS TRACKING ACROSS SOUTHERN CANADA WILL BRING PERIODS OF WINDY WEATHER TO THE AREA EARLY THIS WEEK. ONE SUCH STORM WILL BRING SOUTHWEST GALES TO THE AREA TODAY. WINDS WILL DECREASING SOME FOR TONIGHT AND EARLY TUESDAY. WINDS WILL START TO INCREASE AGAIN TUESDAY AFTERNOON...WITH GALES POSSIBLE AGAIN BY TUESDAY NIGHT AS ANOTHER STORM SYSTEM CROSSES THE LAKE SUPERIOR REGION. LMZ521-522-541>543-071815- /O.CON.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 408 AM CST MON JAN 7 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHWEST WINDS TO 30 KTS ARE EXPECTED TODAY. FREQUENT GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED...MAINLY DURING THE MID-DAY HOURS. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 8 TO 12 FEET ON THE LAKE. * THE GALES WILL EASE FOR TONIGHT INTO TUESDAY MORNING...THOUGH WINDS AND RESIDUAL WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT. * SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. GALE FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SKOWRONSKI
031 WHUS73 KGRB 071542 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 AM CST MON JAN 7 2013 ...GALE FORCE WINDS AND LARGE WAVES EXPECTED TO CONTINUE TODAY...WITH POSSIBLE GALE CONDITIONS AGAIN TUESDAY NIGHT... .A SERIES OF STORM SYSTEMS TRACKING ACROSS SOUTHERN CANADA WILL BRING PERIODS OF WINDY WEATHER TO THE AREA EARLY THIS WEEK. ONE SUCH STORM WILL BRING SOUTHWEST GALES TO THE AREA TODAY. WINDS WILL DECREASING SOME FOR TONIGHT AND EARLY TUESDAY. WINDS WILL START TO INCREASE AGAIN TUESDAY AFTERNOON...WITH GALES POSSIBLE AGAIN BY TUESDAY NIGHT AS ANOTHER STORM SYSTEM CROSSES THE LAKE SUPERIOR REGION. LMZ521-522-541>543-072345- /O.CON.KGRB.GL.W.0001.000000T0000Z-130108T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 942 AM CST MON JAN 7 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHWEST WINDS TO 30 KTS ARE EXPECTED TODAY. FREQUENT GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED...MAINLY DURING THE EARLY AFTERNOON. * WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 8 TO 12 FEET ON THE LAKE. * THE GALES WILL EASE FOR TONIGHT INTO TUESDAY MORNING...THOUGH WINDS AND RESIDUAL WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT. * SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. GALE FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
843 WHUS73 KGRB 072147 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CST MON JAN 7 2013 ...GUSTY WINDS AND LARGE WAVES CONTINUE TONIGHT... .A SERIES OF STORM SYSTEMS TRACKING ACROSS SOUTHERN CANADA WILL BRING PERIODS OF WINDY WEATHER TO THE AREA EARLY THIS WEEK. WINDS AND WAVES WILL SLOWLY DECREASE TONIGHT AND EARLY TUESDAY AS A LOW PRESSURE SYSTEM MOVES INTO EASTERN ONTARIO. WINDS WILL START TO INCREASE AGAIN TUESDAY AFTERNOON...WITH GALES POSSIBLE AGAIN BY TUESDAY NIGHT AS ANOTHER STORM SYSTEM CROSSES THE LAKE SUPERIOR REGION. LMZ521-522-080600- /O.CAN.KGRB.GL.W.0001.000000T0000Z-130108T0000Z/ /O.NEW.KGRB.SC.Y.0003.130107T2147Z-130108T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 347 PM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * SOUTHWEST WINDS 15 TO 25 KTS...DIMINISHING TO 10 TO 20 KTS AFTER MIDNIGHT. GUSTS TO AROUND 30 KTS ARE POSSIBLE DURING THE EVENING. * WAVES OF 3 TO 5 FT WILL CONTINUE LATE THIS AFTERNOON...THEN WILL SUBSIDE TO 2 TO 4 FT DURING THE EVENING. * SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. GALE FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-080600- /O.CAN.KGRB.GL.W.0001.000000T0000Z-130108T0000Z/ /O.NEW.KGRB.SC.Y.0003.130107T2147Z-130108T1400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * SOUTHWEST WIND TO 30 KTS DECREASING TO 10 TO 20 KTS IN THE LATE EVENING AND OVERNIGHT. GUSTS TO 35 KTS POSSIBLE THIS EVENING. * WAVES OF 6 TO 10 FT WILL CONTINUE THIS EVENING...THEN WILL SUBSIDE TO 3 TO 6 FT AFTER MIDNIGHT. * SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. GALE FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 6, 2:49 PM CST, 46 minutes earlier.
Area forecast discussion, Jan 6, 2:49 PM CST, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CST SUN JAN 6 2013 .SHORT TERM...TONIGHT AND MONDAY. A LOW AMPLITUDE UPPER LEVEL RIDGE IS EXPECTED TO MOVE INTO THE REGION TONIGHT AS SURFACE HIGH PRESSURE PASSES ACROSS WISCONSIN. A SHORT WAVE AND SURFACE LOW PRESSURE SYSTEM WILL MAKE THEIR WAY ACROSS SOUTHERN CANADA...KEEPING ANY PRECIPITATION NORTH OF THE FORECAST AREA. SOUTHWEST WINDS ALOFT ARE FORECAST TO INCREASE CONSIDERABLY ACROSS THE AREA DURING THE NIGHT. LOW CLOUDS THAT COVERED THE AREA EARLY THIS MORNING WILL CONTINUE TO BREAK UP AS THE RIDGE AND HIGH MOVE IN...LEAVING MOSTLY CLEAR SKIES DURING THE NIGHT. SOME HIGH CLOUDS ARE LIKELY TO MOVE IN LATE TONIGHT/EARLY MONDAY MORNING. KEPT WITH THE COLDER...CLOSER TO CLIMATOLOGY...LOWS FOR TONIGHT AS SKIES CLEAR. THIS WILL ALLOW TEMPERATURES TO FALL RAPIDLY...BEFORE WINDS BEGIN TO INCREASE. KEPT CLOSE TO PREVIOUS...ABOVE NORMAL...FORECAST HIGHS FOR MONDAY. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. SPLIT FLOW PATTERN WILL CONTINUE INTO THE UPCOMING WORK WEEK...ZONAL PACIFIC FLOW OVER THE NORTHERN TIER...WILL GAIN AMPLITUDE BY THE END OF THE WEEK AS TROF DEVELOPS OVER WEST COAST AND RIDGING DEVELOPS OVER THE EASTERN HALF OF THE COUNTRY. THE MAIN ISSUES OCCUR LATE IN THE FORECAST. THIS INCLUDES HANDLING CUT OFF NOW OVER SOUTH CENTRAL CA AND SHIFT TO COLDER TEMPS AND POSSIBLE STORM ON THE UPCOMING WEEKEND. MUCH UNCERTAINTY EXISTS WITH TRACK AND TIMING OF THESE TWO SYSTEMS. AT THIS TIME HAVE TRENDED TOWARDS MODEL BLEND. MONDAY NIGHT TO WEDNESDAY PERIOD...TWO SHORT WAVES MOVE THROUGH ZONAL FLOW THIS PERIOD...MAINLY TO THE NORTH OF STATE. FIRST ONE MONDAY NIGHT...SECOND AND A BIT STRONGER TUE NIGHT. BOTH HAVE MOISTURE ISSUES GIVEN PAC ORIGIN. LITTLE CHANGE MADE TO PREVIOUS PACKAGE KEEPING SMALL CHANCE POPS FOR LIGHT SNOW NORTHERN THIRD OF CWA. RIDGE BUILDS IN WED INTO THU WITH LLVL TEMP FIELD WARMING TO ABOVE ZERO...WITH PCPN TRENDING TOWARD RAIN VERSUS SNOW THU THROUGH SAT. WITH UNCERTAINTY...HAVE INDICATED RAIN OR SNOW FOR WEEKEND. TEMPERATURES EXPECTED TO RUN WELL ABOVE SEASONAL NORMS. F && .AVIATION...MVFR CIGS PREVAILED ACROSS NORTH-CENTRAL WISCONSIN THIS MORNING WITH SCATTERED IFR VSBYS IN SNOW SHOWERS. CLOUDS WERE BREAKING UP ACROSS MOST EAST-CENTRAL AND PARTS OF CENTRAL WISCONSIN. WINDS ALOFT SHOULD BACK DURING THE AFTERNOON...BRINGING AN END TO LAKE EFFECT SNOW SHOWERS AND CLOUDS. EXPECT NO MORE THAN SCATTERED LOW CLOUDS BY LATE AFTERNOON. 850MB AND 925MB WINDS INCREASE SIGNIFICANTLY OVERNIGHT NIGHT...LEADING TO LOW LEVEL WIND SHEAR ISSUES DURING THE MORNING ON MONDAY. MG && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/TE
Hazardous weather outlook, Jan 6, 2:56 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST SUN JAN 6 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 256 PM CST SUN JAN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MAY GENERATE MIXED PRECIPITATION ACROSS THE REGION THURSDAY INTO FRIDAY. IT IS TOO EARLY TO MAKE A RELIABLE FORECAST OF PRECIPITATION TYPES AND AMOUNTS...ALTHOUGH EARLY INDICATIONS WOULD SUGGEST MORE RAIN THAN SNOW WOULD FALL ACROSS THE AREA. A SECOND LOW PRESSURE SYSTEM MAY BRING ACCUMULATING SNOW TO PARTS OF CENTRAL AND NORTHEAST WISCONSIN LATER IN THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LMZ521-522-541>543-072100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 256 PM CST SUN JAN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHWEST GALES ARE EXPECTED ON THE THE LAKE AND BAY ON MONDAY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 11:44 AM CST | Small Craft Advisory | GRB | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.